# SDR SWIA201024702

- Difficulty date: May 27, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 21,182 hours, 18,265 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HINGE AT DOOR STEP 832FT.  (C-CHECK)  REPAIRED PER SRM.
